MathSciNet Relay Station
MathSciNet bibliographic data
MR1724210 35S30 (42B30 46N20 47G30)
Smith, Hart F. A Hardy space for Fourier integral operators. J. Geom. Anal. 8 (1998), no. 4, 629–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement